# SDR SWIA200514849

- Difficulty date: April 6, 2005
- Submitted: April 14, 2005
- Operation: Air carrier
- Aircraft: N710BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7852
- Aircraft time: 3,417 hours, 2,950 cycles
- System (JASC): 2760 · Drag Control System
- Part: Pcu
- Part number: 270007
- Part serial: MAL7127
- Condition: Malfunctioned
- Location: Spoilers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, F
- Precautionary procedure: O

## Discrepancy

SPOILERON FAULT STATUS MESSAGE AFTER TAKEOFF.  REPLACED SPOILERON PCU AND REPLACED NR 1 AND NR 2 SECU'S IAW 27-61-00.  OPERATIONAL CHECK GOOD.
